# SDR FDEA201011154369

- Difficulty date: November 15, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655624851
- Condition: Corroded
- Location: Bs 1124-1136
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STRINGER SPLICE CORRODED BS 1124 TO 1136, STR 30.  CUT OUT DAMAGED STRINGER, FABRICATED NEW STRINGER SECTION AND SPLICES AND INSTALLED IAW SRM 53-10-3, SRM 51-10-2 AND SRM 51-30-2.
